# SDR DXTA200808183234

- Difficulty date: August 18, 2008
- Submitted: May 15, 2009
- Operation: Air carrier
- Aircraft: N844QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600629
- Aircraft time: 4,473 hours, 3,432 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: O-Ring
- Condition: Leaking
- Location: Brakes
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

LOSS OF BRAKES ON TAXI INTO PARKING WITH LOW BRAKE PRESSURE AND ANTI-SKID INOP LIGHTS.  REQUIRED USE OF EMERGENCY BRAKES.  UPON INSPECTION FLUID WAS LEAKING FROM NOSE. FOUND O-RING ON PWR BRAKES LEAKING FILTER BOWL AND 
O-RING VERIFIED.  REPLACED IAW AMM 32-42-05 BRAKE ACCUMULATOR PRESSURE AMM 12-13-01.
